# SDR VTZA98026

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6391 - IAD-CHO - DURING CRUISE, EXPERIENCED A FLUCTUATION OF THE RT EGT AND TQ INDICATIONS.  AIRCRAFT RETURNED TO IAD WITH NO PROBLEM.  AIRCRAFT TAXIED TO THE GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REMOVED AND REPLACED THE RT ENGINE TTL VALVE.  ALL REQUIRED CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
